# SDR 2007UALA01885

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 58,622 hours, 17,006 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 610 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 610 S16L IS DAMAGED.  [08-07-07]  MAJOR REPAIR ACCOMPLISHED.FABRICATED REPAIR DOUBLERS.  NEW REPAIR TO ENCOMPASS 2 PREVIOUS DOUBLERS IN SAME AREA SHOWING DENT FWD DOOR 2L.  BLENDED OUT GOUGES AND EDDY CURRENT TESTED FOR CRACKS, NO CRACKS NOTED.  REMOVED KICK PANELS IN F-C AND VISUALLY CHECKED STRICKER FOR CRACKS, NONE NOTED.
